| Model Number |
000702 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned for evaluation; therefore, the investigation is inconclusive for the foreign material present in device as no objective evidence has been provided to confirm any alleged deficiency with the device.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one (1) malfunction.A review of the reported information indicated that model 000702, feeding device allegedly experienced foreign material present in the device.This information was received from one source.The malfunction involved a patient with no known impact to the patient.The patient¿s age, weight, and gender were not provided.